# SDR SWIA201128315

- Difficulty date: October 18, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 23,995 hours, 20,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT STRIP OUT.  REPLACED BROKEN CONNECTOR ON FLOOR LEVEL EMERGENCY LIGHT STRIP.
